# SDR UPS02839879

- Difficulty date: October 15, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  R-1 FORWARD SERVICE DOOR CUTOUT, UPPER FORWARD CORNER HAS CRACK INDICATION ON EXTERNAL SKIN.   FABRICATED -23 FILLER, -15 AND -17 DOUBLERS IAW DC8 SRM 53-2-0 FIG 1 4. ALODINED AND PRIMED FILLER AND DOUBLERS IAW DC8 SRM 51-1-8. INSTALLED -15, -17 DOUBLER AND -23 FILLER IAW DC8 SRM 53-2-0 FIG 14. INSTALLED UPPER FWD AND CENTER WEBS IAW DC8 SRM 51-1-20D, 51-1-21
